# SDR ASAA2015092013140

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,760 hours, 7,970 cycles
- System (JASC): 2610 · Detection System
- Part: Handle
- Condition: Faulted
- Location: Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST OF ENGINE FIRE DETECTION SYS, ENGINE NR 2 FIRE HANDLE DOES NOT ILLUMINATE.  ACFT GROUNDED.
